# SDR AALA20110502TUL06

- Difficulty date: May 2, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- Aircraft time: 57,717 hours, 29,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR BEAM UNDER DOOR BEAM DOUBLER AT STATIONS 1155 TO 1212.  INSTALLED DOOR BEAM REPAIR DOUBLER PER AARD 53-10-00-3 AND EA MD80-53-016682.
